# SDR TWAA0103605

- Difficulty date: February 22, 2001
- Submitted: February 26, 2001
- Operation: Air carrier
- Aircraft: N637TW
- Make and model: Boeing 767-33AER
- Aircraft serial: 25403
- Aircraft time: 40,939 hours, 9,204 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 80731
- Condition: Detached
- Location: Aft Galley
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE EGRESS LIGHTS AT THE AFT GALLEY HAD LAMP DETACHED.  REPLACED THE LIGHTING STRIP.  CHECK-C 1-27-01 LAX.
